S-sets and co-S-closed topologies

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)731-737
JournalIndian journal of pure and applied mathematics
Volume23
Issue number10
Publication statusPublished - 1992

Cite this

S-sets and co-S-closed topologies. / Dlaska, K.; Ganster, Maximilian.

In: Indian journal of pure and applied mathematics, Vol. 23, No. 10, 1992, p. 731-737.

Research output: Contribution to journalArticleResearchpeer-review

@article{da2a003f6054495288e7a486c5bcfbf2,
title = "S-sets and co-S-closed topologies",
author = "K. Dlaska and Maximilian Ganster",
year = "1992",
language = "English",
volume = "23",
pages = "731--737",
journal = "Indian journal of pure and applied mathematics",
issn = "0019-5588",
publisher = "Indian National Science Academy",
number = "10",

}

TY - JOUR

T1 - S-sets and co-S-closed topologies

AU - Dlaska, K.

AU - Ganster, Maximilian

PY - 1992

Y1 - 1992

M3 - Article

VL - 23

SP - 731

EP - 737

JO - Indian journal of pure and applied mathematics

JF - Indian journal of pure and applied mathematics

SN - 0019-5588

IS - 10

ER -